No Cure For Fallout 4's Blurry-Vision Bug?

HardOCP News

[H] News
Joined
Dec 31, 1969
Messages
0
Anyone run into this problem playing Fallout 4?

I have no idea how I picked it up. It must have happened last night on the walk back from The Memory Den in my second playthrough (where I am not using fast travel). Google "blurred Fallout 4" and you'll kick up panicked threads such as this one at GameFAQs. Others have reported glitches where their vision is in black-and-white (also an effect of taking a critical hit). There appears to be no cure for this.
 

NickJames

Supreme [H]ardness
Joined
Apr 28, 2009
Messages
6,684
It's probably a spell that got stuck on you. There's a kill command to remove said spell but only if you know what the ID of the spell is unfortunately.
 

EchtoGammut

2[H]4U
Joined
May 7, 2007
Messages
3,413
I don't have that, but I do have an issue where 3/4 of the screen looks like transparent box at about 60% opacity has been drawn over the screen. At first it just occurred at night when transitioning into rooms with lighting, now it is this way for entire levels.
 

Tengis

Supreme [H]ardness
Joined
Jun 11, 2003
Messages
5,382
I've seen some weird transparency bugs but they have all been temporary.
 

Spidey329

[H]F Junkie
Joined
Dec 15, 2003
Messages
8,683
I don't have that, but I do have an issue where 3/4 of the screen looks like transparent box at about 60% opacity has been drawn over the screen. At first it just occurred at night when transitioning into rooms with lighting, now it is this way for entire levels.

Sounds like there's an issue/bug clearing visual effects. Would fall in line with all of the other ones (blur/bw).
 

Ididar

Gawd
Joined
Aug 2, 2004
Messages
619
There's probably a fix on the PC if you use a console command.

It also happens when you get "stuck" in certain scope views. You can reset the scope view by using console commands. On an Xbox or PS4? I doubt there's an easy fix. Link to the steam community message where I found the PC fix below.

https://steamcommunity.com/app/377160/discussions/0/496881136899470827/

There's probably a console command you can use to fix the "hit in the head" blurriness as well.
 

Xerack

Gawd
Joined
Jan 24, 2006
Messages
709
This is probably not the case - but check your status and see if you have any disease? I didn't even know that there were any in there until last night when I realized I had some kind of "mole rat" disease...which lowered my max hp by 10%(?). There might be worse things effects from other things...
 

Xerack

Gawd
Joined
Jan 24, 2006
Messages
709
Oops...couldn't edit my post - but it's only - 10hp...not 10%..<whew> LoL
 

Quix

2[H]4U
Joined
Jun 12, 2011
Messages
3,710
As a licensed Witchdoctor I can confidently tell you that a Wizard did it.
 

Babbster

[H]ard|Gawd
Joined
Jan 13, 2006
Messages
1,434
Shit[ty coding] happens.

I haven't gotten as far as I'd like in the game. The only serious bug I hit was that I was [way over my head/level] in a battle, took a stimpak, and then every time I pulled the trigger it activated another stimpak. Needless to say, I loaded my previous save.

Traditional advice on any open-world Bethesda game, especially before it's been patched a couple times: Save at least every 15 minutes and do not delete any saves. You'll be happy you did.
 

Bamboo

Gawd
Joined
Oct 8, 2004
Messages
901
Glad I'm not the only one who has run into this. I also get it with Battlefront(no shit).

I honestly think it has something to do with my Nvidia stuff. Either the drivers or the GeForce Experience software. Then again, I could be completely wrong. I thought it was my eyes going out for a while. Either way, it's a big bummer.:(
 

Bamboo

Gawd
Joined
Oct 8, 2004
Messages
901
Glad I'm not the only one who has run into this. I also get it with Battlefront(no shit).

I honestly think it has something to do with my Nvidia stuff. Either the drivers or the GeForce Experience software. Then again, I could be completely wrong. I thought it was my eyes going out for a while. Either way, it's a big bummer.:(

Additional: I believe something is messing with the resolution of the game(s) while you are playing. That's why I somewhat pointed a finger at Gexperience software. I've never ran into anything like this before.
 

lcpiper

[H]F Junkie
Joined
Jul 16, 2008
Messages
10,611
I don't have that, but I do have an issue where 3/4 of the screen looks like transparent box at about 60% opacity has been drawn over the screen. At first it just occurred at night when transitioning into rooms with lighting, now it is this way for entire levels.

Does it look the same as when you press the ~ key?
 

lcpiper

[H]F Junkie
Joined
Jul 16, 2008
Messages
10,611
This is probably not the case - but check your status and see if you have any disease? I didn't even know that there were any in there until last night when I realized I had some kind of "mole rat" disease...which lowered my max hp by 10%(?). There might be worse things effects from other things...

Really, like in Skyrim huh?
 

lcpiper

[H]F Junkie
Joined
Jul 16, 2008
Messages
10,611
Additional: I believe something is messing with the resolution of the game(s) while you are playing. That's why I somewhat pointed a finger at Gexperience software. I've never ran into anything like this before.

You say this I have have noticed a bug where I'll hit my Pip-Boy and it's display in a lower resolution but I think it switches back when I close the Pip-Boy. On the scale of bugs this is a less serious one.
 

Bamboo

Gawd
Joined
Oct 8, 2004
Messages
901
You say this I have have noticed a bug where I'll hit my Pip-Boy and it's display in a lower resolution but I think it switches back when I close the Pip-Boy. On the scale of bugs this is a less serious one.

Yeah, I get that too. It's not the same thing. This bug make your whole screen blurry. Like I said it happens in Battlefront(rarely) too.

It's horrible. It's like the whole screen gets coverered in vasalene(sp?) or someone turned on some rejected form of AA. You can still see but, it looks blurry like getting a punch to the nose lol.:D
 

faugusztin

2[H]4U
Joined
Mar 9, 2008
Messages
2,668
This is probably not the case - but check your status and see if you have any disease? I didn't even know that there were any in there until last night when I realized I had some kind of "mole rat" disease...which lowered my max hp by 10%(?). There might be worse things effects from other things...

-10HP, and you contracted it in Vault 81.
 

EchtoGammut

2[H]4U
Joined
May 7, 2007
Messages
3,413
Does it look the same as when you press the ~ key?

Yes, but it covers 3/4 of the screen from the bottom up instead of 1/2. It happens mostly when indoors (dark) or when there is a lot of spot illumination hanging lamps etcetera.
 

CreepyUncleGoogle

Supreme [H]ardness
Joined
Mar 10, 2013
Messages
6,871
I'm sure it'll get fixed by the time the game is ready for purchase on a super discount in like a bundle with it's upcoming DLC and patches. Buying it before that is just asking for it since it's a Bethesda game and everyone already knows better than to be that silly and impulsive.
 

louisciper

n00b
Joined
May 30, 2013
Messages
4
Well I did experience this same thing during my gameplay. I was lucky enough to have a saved point before it happened. My toon was addicted to drugs, so the affects were that blurry, blueish/grayish look. Even after I cured my addiction, the screen effect remained. Just lucky enough that I had a hard save not too far back. I guess looking over google search, Vegas had similar bug considering engine is the same albeit updated.
 
Top